One more thing I have started having a lot of mucus draining in the back of my throat I do usually have a problem with sinuses at the change of seasons but I have never had symptoms like this before with them. I also have sleep apnea and do use a CPAP but here lately I am still tired even after a good nights sleep. Sorry to keep rambling I'm just very worried about my current condition.
Sadly, the only way to know is to see a doctor. You have been seeing a doctor and he/she would have been doing regular exams that would have been giving them indication of more severe issues like a brain tumor, like the reflexes and eye check.
I can say that being on prednisone will cause a lot of side effects like being spaced out and anxious and may be contributing to how you feel.
Eye floaters are pretty normal, but see an eye doctor to be sure. It is a good idea anyway. The eye doc can also run checks re brain tumors and rule them in/out.
Once you taper off the prednisone, you may feel a lot less anxiety.